# SDR CA120131009

- Difficulty date: January 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,072 hours
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 600330529
- Condition: Cracked
- Location: Bs 189
- Part time: 26,796 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A SCHEDULED TASK CARD RJ2-53-120-330 FOR GENERAL VISUAL INSPECTION OF THE EXTERNAL NOSE SKIN, THE AME FOUND A CRACK EMANATING FROM THE AFT LATCH CUT-OUT FOR THE LT SIDE ELECTRONICS BAY DOOR IN THE NOSE OF THE ACFT.  THE DAMAGE LOCATED AT BS FS189 JUST BELOW THE RVSM AREA. THIS DAMAGE IS SIMILAR TO ONES WITNESSED BEFORE ON OTHER ACFTS.  THOSE DAMAGES WERE PERMITTED TO REMAIN FOR 5000 FLIGHT HRS WITH 300 FLIGHT HR INSPECTION INTERVALS IAW REO 601R-53-11-2189.
